My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

Are there any warnings for the drug Tyzeka?

Related Topics: Drug
 

Answers From Experts & Organizations (1)

Click to read disclaimer
3,244 Answers
21,877 Helpful Votes
76 Followers
A.

Rarely, telbivudine has caused severe (sometimes fatal) liver problems and a certain metabolic problem (lactic acidosis). Tell your doctor immediately if you develop symptoms of liver problems (such as persistent nausea, vomiting, stomach/abdominal pain, pale stools, dark urine, yellowing eyes/skin, unusual tiredness), or of lactic acidosis (such as stomach discomfort, nausea, vomiting, fast/difficult breathing, drowsiness, muscle pain, weakness, cold skin). These serious side effects may occur more often in women and obese patients.

You may have a serious worsening of hepatitis symptoms if you stop taking this medication. Talk with your doctor before stopping this medication. Your doctor will monitor liver tests for several months after you stop telbivudine. Tell your doctor immediately if you develop symptoms of worsening liver problems.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

Read the Original Article: More on Tyzeka
View Sources